# SDR SWIA202157018

- Difficulty date: February 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-499
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON FLOOR SEAT TRACK LBL9 BETWEEN FS 409.00+128 Â€“ 499.00   (C-CHECK) RO 3/24/2021    REMOVED MULTIPLE AREAS OF CORROSION ON SEAT TRACK AT LBL9 BETWEEN FS409.00+128-499.00 REF: CRJ200 SRM 51-21-06 PAGE 1 (1)FS424.00(.010)  (2) FS439.00-449.85 ( .012 )  (3) FS461.00  (.010)  (4) FS473.15-484 (.010) (5) FS461.00  (.008)  CAL:TUC8529 DUE DATE 31 AUG.2021. SEE CONTINUATION CARD
